Iterative Contraction at a Point via Wardowski Function


Fulga A., Gulyaz-Ozyurt S. , Ozturk A.

FILOMAT, vol.34, no.11, pp.3801-3813, 2020 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 34 Issue: 11
  • Publication Date: 2020
  • Doi Number: 10.2298/fil2011801f
  • Title of Journal : FILOMAT
  • Page Numbers: pp.3801-3813

Abstract

In this paper, we investigate the existence of a fixed point for iterative contraction mappings via Wardowski function in the setting of complete b-metric spaces. Our results improve and extend several results in this direction in the literature. We consider illustrative examples to support our main results.